Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Suffering from erectile dysfunction, reduced energy level, sleeping problem and feeling depressed. What is the problem?

Hi, i am an 18 year old male from Denmark. I really think that i am low on testerone. Some symptoms that fits : Decreased sex drive, Erectile dysfunction , Reduced energy level , Reduced strength and endurance levels, Sleep problems, Emotional problems including sadness, irritability , difficulty concentrating, and depression, Decreased penis or testicle size and a little decreased muscle mass. I just wanna check here with you, before i go to the local doctor, if it could be anything else
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Low testosterone could be the reason for your symptoms, but there are other causes as well. You need to evaluated by a physician and probably will need blood work to determine the cause. IF low testosterone is the cause of your symptoms, it is treatable.
Answered: Thu, 15 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor